On the tautomerism of amides
Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 626-627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_3_a36,
author = {V. M. Potapov and A. P. Terent'ev},
title = {On the tautomerism of amides},
journal = {Doklady Akademii Nauk},
pages = {626--627},
year = {1960},
volume = {132},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a36/}
}
V. M. Potapov; A. P. Terent'ev. On the tautomerism of amides. Doklady Akademii Nauk, Tome 132 (1960) no. 3, pp. 626-627. http://geodesic.mathdoc.fr/item/DAN_1960_132_3_a36/